MathSciNet Relay Station
MathSciNet bibliographic data
MR2675838 93E03 (93B36)
Wang, Zidong; Ho, Daniel W. C.; Dong, Hongli; Gao, Huijun Robust ${\scr H}_\infty$ finite-horizon control for a class of stochastic nonlinear time-varying systems subject to sensor and actuator saturations. IEEE Trans. Automat. Control 55 (2010), no. 7, 1716–1722.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement